# SDR TRAX200600226

- Difficulty date: May 17, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 11,380 hours, 9,591 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT O/B BS 484 CLIP CRACKED. PERFORMED FLUORESCENT INSP ON LT OTBD F.S. 484.00 LBL 36.0 CUT-LINE AND CLIP.  NO DEFECTS FOUND PER CRJ NDTM 51-20-08.  REMOVED CRACKED CLIP AT LT O/B 484 FABRICATED NEW SERVICEABLE CLIP USING .063 2024-T3 P.O. 3580-1.  ALODINED, PRIMED & PAINTED IAW C.  (CLOSED)
